New curl conforming finite elements on parallelepiped

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 894
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, J. H.ko
dc.contributor.authorKwak, Do Youngko
dc.date.accessioned2016-04-15T02:57:09Z-
dc.date.available2016-04-15T02:57:09Z-
dc.date.created2015-05-07-
dc.date.created2015-05-07-
dc.date.issued2015-11-
dc.identifier.citationNUMERISCHE MATHEMATIK, v.131, no.3, pp.473 - 488-
dc.identifier.issn0029-599X-
dc.identifier.urihttp://hdl.handle.net/10203/203854-
dc.description.abstractIn this paper, we introduce new curl conforming elements of higher order on parallelepiped. This element has smaller number of degrees of freedom than the well known Nedelec spaces do, however, one can still obtain the same convergence order. To prove error estimate for curl conforming finite element methods, we also define the corresponding divergence conforming elements. Some efficient way of implementing our element is discussed in Remarks 2 and 3.-
dc.languageEnglish-
dc.publisherSPRINGER HEIDELBERG-
dc.subjectELLIPTIC PROBLEMS-
dc.titleNew curl conforming finite elements on parallelepiped-
dc.typeArticle-
dc.identifier.wosid000360997900004-
dc.identifier.scopusid2-s2.0-84941425410-
dc.type.rimsART-
dc.citation.volume131-
dc.citation.issue3-
dc.citation.beginningpage473-
dc.citation.endingpage488-
dc.citation.publicationnameNUMERISCHE MATHEMATIK-
dc.identifier.doi10.1007/s00211-015-0696-7-
dc.contributor.localauthorKwak, Do Young-
dc.contributor.nonIdAuthorKim, J. H.-
dc.type.journalArticleArticle-
dc.subject.keywordPlusELLIPTIC PROBLEMS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0